PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 85-91
Tytuł artykułu

Regularity theorems for holonomic modules

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
85-91
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Hokkaido University, Faculty of Science, Department of Mathematics, Sapporo, 060 Japan
Bibliografia
  • [1] E. Andronikof, Microlocalisation tempérée des distributions et des fonctions holomorphes I, C. R. Acad. Sci. Paris 303 (1986), 347-350.
  • [2] E. Andronikof, Microlocalisation tempérée des distributions et des fonctions holomorphes II, ibid. 304 (1987), 511-514.
  • [3] E. Andronikof, On the $C^∞$-singularities of regular holonomic distributions, Ann. Inst. Fourier (Grenoble) 42 (1992), 695-704.
  • [4] N. Honda, On the reconstruction theorem of holonomic modules in Gevrey classes, Publ. R.I.M.S. 27 (1991), 923-943.
  • [5] N. Honda, Microlocalization in Gevrey classes, in preparation.
  • [6] N. Honda, Regularity theorems for holonomic modules, in preparation.
  • [7] M. Kashiwara, On the maximally overdetermined systems of linear differential equations, I, Publ. R.I.M.S. 10 (1975), 563-579.
  • [8] M. Kashiwara, On the holonomic systems of linear differential equations, II, Invent. Math. 49 (1978), 121-135.
  • [9] M. Kashiwara, The Riemann-Hilbert problem for holonomic systems, Publ. R.I.M.S. 20 (1984), 319-365.
  • [10] M. Kashiwara and T. Kawai, On the holonomic systems of microdifferential equations, III, ibid. 17 (1981), 813-979.
  • [11] M. Kashiwara and T. Oshima, Systems of differential equations with regular singularities and their boundary value problems, Ann. of Math. 106 (1977), 145-200.
  • [12] M. Kashiwara and P. Schapira, Microlocal study of sheaves, Astérisque 128 (1985).
  • [13] M. Kashiwara and P. Schapira, Sheaves on Manifolds, Grundlehren Math. Wiss. 292, Springer, 1990.
  • [14] H. Komatsu, On the regularity of hyperfunction solutions of linear ordinary differential equations with real analytic coefficients, J. Fac. Sci. Univ. Tokyo Sec. IA 20 (1973), 107-119.
  • [15] Y. Laurent, Théorie de la deuxième microlocalisation dans le domaine complexe, Progr. Math. 53, Birkhäuser, 1985.
  • [16] B. Malgrange, Sur les points singuliers des équations différentielles, Enseign. Math. 20 (1974), 147-176.
  • [17] J.-P. Ramis, Devissage Gevrey, Astérisque 59-60 (1978), 173-204.
  • [18] M. Sato, T. Kawai and M. Kashiwara, Hyperfunctions and pseudodifferential equations, in: Lecture Notes in Math. 287, Springer, 1973, 265-529.
  • [19] P. Schapira, Microdifferential Systems in the Complex Domain, Grundlehren Math. Wiss. 269, Springer, 1985.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p85bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.